RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 1, Pages 95–109 (Mi mz5244)  

This article is cited in 4 scientific papers (total in 5 papers)

On the Distribution of Zeros of Functions from Weighted Bergman Spaces

E. A. Sevast'yanov, A. A. Dolgoborodov

Moscow Engineering Physics Institute (State University)

Abstract: We refine some well-known necessary characteristics of zero sets of functions from weighted Bergman spaces under sufficiently general conditions on weights.

Keywords: Bergman space, analytic function, zero set, Jensen's formula, regularly varying function, Taylor coefficients

DOI: https://doi.org/10.4213/mzm5244

Full text: PDF file (539 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:1, 93–106

Bibliographic databases:

UDC: 517.53
Received: 10.07.2008
Revised: 13.01.2009

Citation: E. A. Sevast'yanov, A. A. Dolgoborodov, “On the Distribution of Zeros of Functions from Weighted Bergman Spaces”, Mat. Zametki, 86:1 (2009), 95–109; Math. Notes, 86:1 (2009), 93–106

Citation in format AMSBIB
\Bibitem{SevDol09}
\by E.~A.~Sevast'yanov, A.~A.~Dolgoborodov
\paper On the Distribution of Zeros of Functions from Weighted Bergman Spaces
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 1
\pages 95--109
\mathnet{http://mi.mathnet.ru/mz5244}
\crossref{https://doi.org/10.4213/mzm5244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588641}
\zmath{https://zbmath.org/?q=an:1195.30072}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 1
\pages 93--106
\crossref{https://doi.org/10.1134/S0001434609070098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269660400009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249100085}


Linking options:
  • http://mi.mathnet.ru/eng/mz5244
  • https://doi.org/10.4213/mzm5244
  • http://mi.mathnet.ru/eng/mz/v86/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Dolgoborodov A.A., “On a theorem of C. Horowitz on the zeros of functions in Bergman spaces”, Anal Math, 36:4 (2010), 251–273  crossref  mathscinet  zmath  isi  scopus
    2. A. A. Dolgoborodov, “Counting functions of zeros of analytic functions in spaces with mixed norm”, Russian Math. (Iz. VUZ), 56:10 (2012), 15–25  mathnet  crossref  mathscinet
    3. E. A. Sevast'yanov, A. A. Dolgoborodov, “Zeros of Functions in Weighted Spaces with Mixed Norm”, Math. Notes, 94:2 (2013), 266–280  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. E. A. Sevast'yanov, A. A. Dolgoborodov, “Letter to the Editor”, Math. Notes, 94:2 (2013), 301–304  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. E. A. Sevast'yanov, “On zeros of functions rapidly growing in generalized Bergman spaces”, Russian Math. (Iz. VUZ), 61:11 (2017), 40–52  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:348
    Full text:124
    References:33
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020